Detail publikace

The asymptotic behaviour of solutions of the singular integro-differential equation

ŠMARDA, Z.

Originální název

The asymptotic behaviour of solutions of the singular integro-differential equation

Anglický název

The asymptotic behaviour of solutions of the singular integro-differential equation

Jazyk

en

Originální abstrakt

This paper is devoted an asymptotic behaviour of solutions of integro-differential equations of thefirst order.

Anglický abstrakt

This paper is devoted an asymptotic behaviour of solutions of integro-differential equations of thefirst order.

Dokumenty

BibTex


@article{BUT40857,
  author="Zdeněk {Šmarda}",
  title="The asymptotic behaviour of solutions of the singular integro-differential equation",
  annote="This paper is devoted an asymptotic behaviour of
solutions of integro-differential equations of thefirst order.",
  booktitle="Demonstratio mathematica",
  chapter="40857",
  journal="Demonstratio Mathematicae",
  number="2",
  volume="22",
  year="1989",
  month="may",
  pages="293",
  type="journal article - other"
}